Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Comparison of certain $ H\sp \infty$-domains of holomorphy


Author: Ulf Backlund
Journal: Trans. Amer. Math. Soc. 347 (1995), 2917-2926
MSC: Primary 32D05; Secondary 32E20, 32F05
MathSciNet review: 1290713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study open sets defined by certain global plurisubharmonic functions in $ {\mathbb{C}^N}$. We examine how the fact that the connected components of the sets are $ {H^\infty }$-domains of holomorphy is related to the structure of the set of discontinuity points of the global defining functions and to polynomial convexity.


References [Enhancements On Off] (What's this?)

  • [1] Urban Cegrell, On the spectrum of 𝐴(Ω) and 𝐻^{∞}(Ω), Ann. Polon. Math. 58 (1993), no. 2, 193–199. MR 1239023
  • [2] Bengt Josefson, On the equivalence between locally polar and globally polar sets for plurisubharmonic functions on 𝐶ⁿ, Ark. Mat. 16 (1978), no. 1, 109–115. MR 0590078
  • [3] Józef Siciak, Extremal plurisubharmonic functions in 𝐶ⁿ, Ann. Polon. Math. 39 (1981), 175–211. MR 617459
  • [4] -, Extremal plurisubharmonic functions and capacities in $ {\mathbb{C}^n}$, Sophia Kokyuroku in Math. 14, Dept. of Math., Sophia Univ., Tokyo, 1982.
  • [5] Józef Siciak, Circled domains of holomorphy of type 𝐻^{∞}, Bull. Soc. Sci. Lett. Łódź 34 (1984), no. 9, 20 (English, with Polish summary). MR 804104
  • [6] J. Siciak, Balanced domains of holomorphy of type 𝐻^{∞}, Mat. Vesnik 37 (1985), no. 1, 134–144 (English, with Serbo-Croatian summary). International symposium on complex analysis and applications (Arandjelovac, 1984). MR 791577

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32D05, 32E20, 32F05

Retrieve articles in all journals with MSC: 32D05, 32E20, 32F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1290713-7
Keywords: Bounded holomorphic function, domain of holomorphy, plurisubharmonic function, pluripolar set, polynomially convex set
Article copyright: © Copyright 1995 American Mathematical Society